# SDR GTIA011035

- Difficulty date: August 20, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - CENTER LOWER CARGO COMPARTMENT CARGO DOOR CORRODED AT AFT TUBE TORQUE.  REMOVED AFT MID CARGO DOOR TORQUE TUBE IAW MD80 MM 52-30-00.  INSTALLED AFT TORQUE TUBE IAW MD80 MM 52-30-0 AND MD80 OHM 52-30-1.  (M)
